Jump to content
Important Survey - Please Participate ×

So bad... i cant do this


[Sw...]

Recommended Posts

by I squint inward so it makes me dizzy and very tired. very sore eyes and head and forehead and nose and cheeks, just want to say that I do not have sinusitis. it feels as if the eyes lives its own life and I can not control it. when I see a little better then, instead I have poor night vision and have difficulty even in the days to see clearly. so keeping it on all the time. it never ends. 2 months and 11 days from today free benzo. after 4 months tapered. so this is a C / T? there is no one who recognizes himself in the same symptoms as I have?
Link to comment
Share on other sites

Hi Swedishgirl,  I replied to one of your earlier posts.  Eye problems and headaches are not unusual in a benzo withdrawal.  I had blurred vision, dizziness, sore stinging eyes, difficulty in focusing, and rapid eye blinking.  It is very easy in this awful withdrawal process to think that every symptom we have must be unique to ourselves.  I appreciate you are very afraid, anxiety is the monster we all face coming off benzodiazepines, but you are still early in your recovery.  It does get better because even though I am not in the first flush of youth my eyes have improved.  We all wish we could recover more quickly but unfortunately it all takes time.

 

Try distraction of any kind.  Walking has been a great healer for me and I know others have benefitted from it.  It may not feel like you are making great progress but you will get there in the end.    Hugs.    pris

Link to comment
Share on other sites

by I squint inward so it makes me dizzy and very tired. very sore eyes and head and forehead and nose and cheeks, just want to say that I do not have sinusitis. it feels as if the eyes lives its own life and I can not control it. when I see a little better then, instead I have poor night vision and have difficulty even in the days to see clearly. so keeping it on all the time. it never ends. 2 months and 11 days from today free benzo. after 4 months tapered. so this is a C / T? there is no one who recognizes himself in the same symptoms as I have?

 

That's not a taper it's a C/T  -  Yes your s/x are normal. 

Link to comment
Share on other sites

×
×
  • Create New...